Volume 26, Issue 1
On Conditions of the Nonexistence of Solutions of Nonlinear Equations with Data from Classes Close to L1

A. A. Kovalevsky and F. Nicolosi

10.4208/jpde.v26.n1.4

J. Part. Diff. Eq., 26 (2013), pp. 39-47.

Preview Full PDF BiBTex 194 407
  • Abstract

We establish conditions of the nonexistence of weak solutions of the Dirichlet problem for nonlinear elliptic equations of arbitrary even order with some righthand sides from L^m where m > 1. The conditions include the requirement of a certain closeness of the parameter m to 1.

  • History

Published online: 2013-03

  • AMS Subject Headings

35J25, 35J40, 35J60

  • Cited by